Endoscopic Hemostasis for Bleeding Gastric Ulcer Caused by Ibuprofen in a 16-month-old Infant
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Gastric ulcers are rare in children and are typically seen in cases of Helicobacter pylori (H. pylori) infection, non-steroidal anti-inflammatory drugs (NSAIDs) use, and critical illnesses such as sepsis. The risk of a bleeding ulcer due to use of NSAIDs is dependent on the dose, duration, and the individual NSAIDs, but the bleeding may occur soon after the initiation of NSAID therapy. An experience is described of a 16-month-old infant with a bleeding gastric ulcer after taking the usual dosage of ibuprofen for 3 days. The infant was also successfully treated with endoscopic hemostasis. Even a small amount of ibuprofen may be associated with bleeding gastric ulcers in infant.
Abstract
Gastric ulcers are rare in children and are typically seen in cases of Helicobacter pylori (H. pylori) infection, non-steroidal anti-inflammatory drugs (NSAIDs) use, and critical illnesses such as sepsis. The risk of a bleeding ulcer due to use of NSAIDs is dependent on the dose, duration, and the individual NSAIDs, but the bleeding may occur soon after the initiation of NSAID therapy. An experience is described of a 16-month-old infant with a bleeding gastric ulcer after taking the usual dosage of ibuprofen for 3 days. The infant was also successfully treated with endoscopic hemostasis. Even a small amount of ibuprofen may be associated with bleeding gastric ulcers in infant.
참고문헌 (30)
- Sullivan PB, "Peptic ulcer disease in children", Paediatrics and Child Health, 20, pp.462~464 (2010)
- Huang JQ, "Role of Helicobacter pylori infection and non-steroidal anti-inflammatory drugs in peptic ulcer disease: a meta-analysis", Lancet, 359, pp.14~22 (2002)
- Hernández-Diaz S, "Association between nonsteroidal anti-inflammatory drugs and upper gastrointestinal tract bleeding", perforation. An overview of epidemiologic studies published in the 1990s, 2000, pp.160, 2093~2099
- Pérez Gutthann S, "Individual nonsteroidal anti-inflammatory drugs and other risk factors for upper gastrointestinal bleeding and perforation", Epidemiology, 8, pp.18~24 (1997)
- Sostres C, "Adverse effects of non-steroidal anti-inflammatory drugs (NSAIDs, aspirin and coxibs) on upper gastrointestinal tract", Best Pract Res Clin Gastroenterol, 24, pp.121~132 (2010)
- Langman MJ, "Risks of bleeding peptic ulcer associated with individual non-steroidal anti-inflammatory drugs", Lancet, 343, pp.1075~1078 (1994)
- Holster IL, "Update on the endoscopic management of peptic ulcer bleeding", Curr Gastroenterol Rep, 13, pp.525~531 (2011)
- Cappell MS, "Therapeutic endoscopy for acute upper gastrointestinal bleeding", Nat Rev Gastroenterol Hepatol, 7, pp.214~229 (2010)
- Brown K, "The incidence of peptic ulcer bleeding in the US pediatric population", J Pediatr Gastroenterol Nutr, 54, pp.733~736 (2012)
- Van Leerdam ME, "Epidemiology of acute upper gastrointestinal bleeding", Best Practice Res Clin Gastroenterol, 22, pp.209~224 (2008)
- Park JH, "Medical treatment of peptic ulcer disease in children: role of H2RA, PPI", Pediatr Gastroenterol Hepatol Nutr, 10(1), pp.43~52 (2007)
- Ramsoekh D, "Outcome of peptic ulcer bleeding, nonsteroidal anti- inflammatory drug use and Helicobacter pylori infection", Clin Gastroenterol Hepatol, 3, pp.859~864 (2005)
- Henry D, "Variability in risk of gastrointestinal complications with individual non-steroidal anti-inflammatory drugs: results of a collaborative meta-analysis", BMJ, 312, pp.1563~1566 (1996)
- Lanas A, "Risk of upper gastrointestinal ulcer bleeding associated with selective COX-2 inhibitors, traditional non-aspirin NSAIDs, aspirin, and combinations", Gut, 55, pp.1731~1738 (2006)
- Griffin MR, "Nonsteroidal anti-inflammatory drug use and increased risk for peptic ulcer disease in elderly persons", Ann Intern Med, 114, pp.257~263 (1991)
- Hunt RH, "Myths and facts in the use of antiinflammatory drugs", Ann Med, 41, pp.423~437 (2009)
- O'Laughlin JC, "Effect of aspirin on the human stomach in normals: endoscopic comparison of damage produced one hour, 24 hours, and 2 weeks after administration", Scand J Gastroenterol Suppl, 67, pp.211~214 (1981)
- Manguso F, "Helicobacter pylori infection in bleeding peptic ulcer patients after non-steroidal antiinflammatory drug consumption", World J Gastroenterol, 17, pp.4509~4516 (2011)
- Huang JQ, "Role of Helicobacter pylori infection and non-steroidal anti-inflammatory drugs in peptic ulcer disease: a meta-analysis", Lancet, 359, pp.14~22 (2002)
- Okan A, "Relationship between non-steroidal anti- inflammatory drug use and Helicobacter pylori infection in bleeding or uncomplicated peptic ulcers: A case-control study", J Gastroenterol Hepatol, 18, pp.18~25 (2003)
- Baxter M, "Dieulafoy's lesion: current trends in diagnosis and management", Ann R Coll Surg Engl, 92, pp.548~554 (2010)
- Chaer R, "Dieulafoy’s disease", Am Coll Surg, 196, pp.290~296 (2003)
- Lee YT, "Dieulafoy’s lesion", Gastrointest Endosc, 58, pp.236~243 (2003)
- Senger JL, "The evolution of Dieulafoy's lesion since 1897: then and now-a journey through the lens of a pediatric lesion with literature review", Gastroenterol Res Pract 2012, pp.432517~ (2012)
- Kay MH, "Therapeutic endoscopy for nonvariceal gastrointestinal bleeding", J Pediatr Gastroenterol Nutr, 45, pp.157~171 (2007)
- Aabakken L, "Current endoscopic and pharmacological therapy of peptic ulcer bleeding", Best Pract Res Clin Gastroenterol, 22, pp.243~259 (2008)
- Fyock CJ, "Colonoscopic polypectomy and associated techniques", World J Gastroenterol, 16, pp.3630~3637 (2010)
- Morris ML, "Electrosurgery in gastrointestinal endoscopy: principles to practice", Am J Gastroenterol, 104, pp.1563~1574 (2009)
- Chiu PW, "Acute nonvariceal upper gastrointestinal bleeding", Curr Opin Gastroenterol, 26, pp.425~428 (2010)
- 정일권, "출혈 소화성궤양 치료의 가이드라인", 대한소화기학회지, 54(5), pp.298~308 (2009), 대한소화기학회
